zbMATH — the first resource for mathematics

On isolated points in the dual spaces of locally compact groups. (English) Zbl 0332.22009

22D10 Unitary representations of locally compact groups
46L05 General theory of \(C^*\)-algebras
22D25 \(C^*\)-algebras and \(W^*\)-algebras in relation to group representations
22D35 Duality theorems for locally compact groups
47L50 Dual spaces of operator algebras
Full Text: DOI EuDML
[1] Bagget, L.: A separable group having a discrete dual space is compact. J. Funct. Analysis10, 1972
[2] Borel, A.: Density properties of certain subgroups of semisimple groups without compact factors. Ann. of Math.72, 179-188 (1960) · Zbl 0094.24901 · doi:10.2307/1970150
[3] Celaroche, C., Krillov, A.: Sur les relations entre l’espace dual d’un groupe et la structure de ses sous-groupes fermés. Séminaire Bourbaki 343 (1967/68)
[4] Dixmier, J. D.: Points isolés dans le dual d’un groupe localement compact. Bull. Sc. Math.85, 91-96 (1961) · Zbl 0133.07601
[5] Dixmier, J. D.: LesC*-algèbres et leurs représentations. Paris: Gauthier-Villars 1964
[6] Fell, J. M. G.: The dual spaces ofC*-algebras. Trans. of Amer. Soc.94, 365-400 (1960) · Zbl 0090.32803
[7] Fell, J. M. G.: Weak containment and induced representation of groups. Canad. J. Math.14, 237-268 (1962) · Zbl 0138.07301 · doi:10.4153/CJM-1962-016-6
[8] Gelfand, I. M., Graev, M. I., Pyatetski-Shapiro, I. I.: Theory of representations and automorphic functions (Generalized functions, Vol. 6), 1966
[9] Harish-Chandra: Representations of semi-simple Lie groups, I, II, III. Trans. Amer. Math. Soc.75, 185-243 (1953);76, 26-65, 234-253 (1954) · Zbl 0051.34002 · doi:10.1090/S0002-9947-1953-0056610-2
[10] Harish-Chandra: Representations of semi-simple Lie groups. IV. Amer. J. of Math.69, 564-628 (1956) · Zbl 0072.01702 · doi:10.2307/2372674
[11] Howe, R.: Topological conditions on the dual of a group. Mathematisches Forschungsinstitut, Tagungsbericht 35, 1973 · Zbl 0255.90054
[12] Iwasawa, K.: On some types of topological groups. Ann. of Math.50, 507-558 (1949) · Zbl 0034.01803 · doi:10.2307/1969548
[13] Kazhdan, D. A.: Connection of the dual space of a group with the structure of its closed subgroups. Functional Anal. i Prilo?en1, 71-74 (1967)
[14] Mackey, G. W.: The theory of group representations. University of Chicago: Lecture notes 1955
[15] Mackey, G. W.: Induced representation of locally compact groups. I. Ann. of Math.55, 101-139 (1962) · Zbl 0046.11601 · doi:10.2307/1969423
[16] Mackey, G. W.: Induced representations of groups and quantum mechanics. New York: W. A. Benjamin 1968 · Zbl 0174.28101
[17] Selberg, A.: On discontinuous groups in higher dimensional symmetric spaces. Contribution to function theory. Bombay 147-164 (1960) · Zbl 0201.36603
[18] Stern, A. I.: Separable locally compact groups with discrete support for the regular representation. Soviet Math. Dokl.12, 994-998 (1971) · Zbl 0232.22015
[19] Stern, A. I.: Connection between the topologies of a locally bicompact group and its dual space. Functional Analysis and its applications5, 311-317 (1971) · Zbl 0243.22004 · doi:10.1007/BF01086743
[20] Wang, S. P.: Limit of lattices in a Lie group. Trans. of Amer. Soc.133, 519-526 (1968) · Zbl 0164.34301 · doi:10.1090/S0002-9947-1968-0235066-1
[21] Wang, S. P.: On a theorem of representation of lattices. Proc. of Amer. Soc.23, 583-587 (1969) · Zbl 0214.04603 · doi:10.1090/S0002-9939-1969-0248278-4
[22] Wang, S. P.: The dual space of semi-simple Lie groups. Amer. J. Math.23, 921-937 (1969) · Zbl 0192.36102 · doi:10.2307/2373310
[23] Wang, S. P.: On density properties ofS-subgroups of locally compact groups. Ann. of Math.94 325-329 (1971) · Zbl 0265.22010 · doi:10.2307/1970863
[24] Wang, S. P.: Homogeneous spaces with finite invariant volume. Amer. J. Math. (to appear)
[25] Wang, S. P.: On the first cohomology group of discrete groups with property (T). Proc. of Amer. Math. Soc.42, 621-624 (1974) · Zbl 0275.22012
[26] Whitney, H.: Elementary structure of real algebraic varieties. Ann. of Math.66, 545-556 (1967) · Zbl 0078.13403 · doi:10.2307/1969908
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.